MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

A.I.D.D LONGFORD ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Model Number 7K62-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The customer observed falsely depressed architect tsh results for multiple pediatric samples.The following example data was provided (normal range - 0.35 iu/ml to 4.94 iu/ml): on (b)(6) 2022, sample (b)(6).Initial result = 0.57 uiu/ml, repeat result in 1:10 dilution = 0.659 uiu/ml (b)(6) 2022.Sample (b)(6).Initial result = 0.11 uiu/ml, repeat = 1.34 uiu/ml, repeat result in 1:15 dilution = 1.62 uiu/ml (b)(6) 2022.Sample (b)(6).Initial result = 1.51 uiu/ml, repeat result in 1:5 dilution = 2.14 uiu/ml (b)(6) 2022.Sample (b)(6).Initial result = 0.04 uiu/ml, repeat result at a different laboratory = 2.0 uiu/ml on b)(6) 2022, sample (b)(6).Initial result = 0.7 uiu/ml, repeat = 3.07 uiu/ml, repeat result in 1:6 dilution = 2.4534 uiu/ml.The customer further indicated the precision issue associated with the pediatric samples have the potential for far-reaching consequences, e.G.Unnecessary control visits for newborns in the hospital, up to actually unnecessary drug treatment.To date it is unknown if there was any unnecessary treatment given or any adverse impact to any patients.
 
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Completed information for patient identification: sids (b)(6).All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
Additional information received after submitting intial.See sections: b1 - adverse event/product problem b2 - outcomes attributed to ae d4 - expiration date d10 - concomitant product- additional instrument added h1 - type of reportable event h4 - device mfg date.
 
Additional Manufacturer Narrative
The complaint investigation for falsely depressed architect tsh results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, cross functional team review, and retained product analysis.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Ticket and trending review did not identify any trends for the complaint lot, and indicates the lot is performing as expected.Device history record review did not identify any issues associated with the customer¿s observation.Accuracy testing of the retained reagent lot met acceptance and validity criteria.Labeling was reviewed and found to adequately address the issue under review.The cross functional team review concluded the customer did not follow product labeling as required; therefore, this event was deemed incorrect use.Based on the investigation, no systemic issue or deficiency with the architect tsh reagent lot 44389ud00 was identified.

Brand Name
ARCHITECT TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16035635
Report Number3005094123-2022-00303
Device Sequence Number12568883
Product Code JLW
UDI-Device Identifier00380740014247
UDI-Public00380740014247
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number7K62-30
Device Catalogue Number07K62-30
Device Lot Number44389UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/16/2022
Supplement Date Received by Manufacturer12/19/2022
03/09/2023
Initial Report FDA Received Date12/22/2022
Supplement Report FDA Received Date01/05/2023
03/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, ISR50934.; ARC I2000SR INST, 03M74-02, ISR50934.; ARC I2000SR INST, 03M74-02, ISR50934.; ARC I2000SR INST,03M74-02,ISR50920.; ARC TSH RGT, 07K62-30, 43041UD00.; ARC TSH RGT, 07K62-30, 43041UD00.; ARC TSH RGT, 07K62-30, 43041UD00.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown